RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 675–679 (Mi mz7015)  

Solid angles subtended by multidimensional ellipsoids

E. G. Nikolaev

Institute of Electronic Machine Control

Abstract: A theorem is stated and proved which determines the points on an ellipsoid at which an arbitrary homothetic concentric ellipsoid subtends the maximum and minimum solid angles.

Full text: PDF file (300 kB)

English version:
Mathematical Notes, 1970, 8:5, 850–853

Bibliographic databases:

UDC: 513.78
Received: 29.12.1969

Citation: E. G. Nikolaev, “Solid angles subtended by multidimensional ellipsoids”, Mat. Zametki, 8:5 (1970), 675–679; Math. Notes, 8:5 (1970), 850–853

Citation in format AMSBIB
\Bibitem{Nik70}
\by E.~G.~Nikolaev
\paper Solid angles subtended by multidimensional ellipsoids
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 675--679
\mathnet{http://mi.mathnet.ru/mz7015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=278191}
\zmath{https://zbmath.org/?q=an:0217.18503|0204.54001}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 850--853
\crossref{https://doi.org/10.1007/BF01146944}


Linking options:
  • http://mi.mathnet.ru/eng/mz7015
  • http://mi.mathnet.ru/eng/mz/v8/i5/p675

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020